# SDR SIMA20180117007

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 33,214 hours, 29,301 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS BURNT RUBBER SMELL FROM AFT COCKPIT FA JUMPSEAT AREA ALSO. PERFORMED INSPECTION OF PACK 1 AND 2 IAW AMM 21-51-14-06. RESECURED AND TIGHTENED CLAMPS. NO FURTHER DEFECTS NOTED AT THIS TIME. C/W ETN-EM-72-034 FINDINGS NOTED ON ETN DA 755657. C/W ETN-EM-72-034 . NO SMELL/ ODOR NOTED.
